FENACE-COLD Drops & FENACE-PLUS Suspension

Knock away the signs of an oncoming cold 

COMPOSITION: 

FENACE-COLD: Phenylephrine HCI IP 2.5 mg + Chlorpheniramine Maleate IP 1 mg + Paracetamol IP 125mg

FENACE-PLUS: Phenylephrine HCL IP 5mg + Chlorpheniramine Maleate IP 2mg + Paracetamol IP 250mg

Phenylephrine HCl

Drug Class: Sympathomimetic agent/ decongestant

  • Phenylephrine is a direct-acting sympathomimetic amine that functions as an alpha-1 adrenergic agonist.
  • Phenylephrine is a sympathomimetic primarily used as a systemic nasal decongestant. 

Alleviates blocked or stuffy nose:

  • Responsible for the activation of postjunctional alpha-adrenergic receptors in the nasal mucosa by,
    • Distinct binding of the sympathomimetic agent to the binding site of the receptor, or 
    • By the enhanced release of norepinephrine which leads to vasoconstriction.

Chlorpheniramine Maleate

Drug Class: Antihistamines

  • Also known as chlorphenamine (CPM), is a potent alkylamine first-generation H1 antihistamine.
  • One of the most often recommended and used 1st generation, antihistaminic agents. 

Anti-allergic and anti-inflammatory action of CPM: 

  • It competitively binds to the H1 receptors of the vascular tunica medius in the nasal mucosa to prevent the histamine vasoreactive response. 
  • Its antihistaminic action is translated to its anti-allergic & anti-inflammatory action in the nasal mucosa. 
  • Its anti-cholinergic action is responsible for the decrease in the nasal discharge, which is infective, hence it controls the symptoms of Allergic Rhinitis.

COMBINATION:

  • A combination of Phenylephrine 2.5 mg and Chlorpheniramine maleate 1 mg provides optimum symptomatic relief and is safe for the treatment of allergic rhinitis in infants.